KOPS - Das Institutionelle Repositorium der Universität Konstanz

Stochastic differential equations driven by G-Brownian motion and ordinary differential equations

Stochastic differential equations driven by G-Brownian motion and ordinary differential equations

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

LUO, Peng, Falei WANG, 2014. Stochastic differential equations driven by G-Brownian motion and ordinary differential equations. In: Stochastic Processes and their Applications. 124(11), pp. 3869-3885. ISSN 0304-4149. eISSN 1879-209X

@article{Luo2014Stoch-29304, title={Stochastic differential equations driven by G-Brownian motion and ordinary differential equations}, year={2014}, doi={10.1016/j.spa.2014.07.004}, number={11}, volume={124}, issn={0304-4149}, journal={Stochastic Processes and their Applications}, pages={3869--3885}, author={Luo, Peng and Wang, Falei} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/29304"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-11-25T11:53:34Z</dcterms:available> <dcterms:issued>2014</dcterms:issued> <dc:creator>Luo, Peng</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-11-25T11:53:34Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/29304"/> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">In this paper, we show that the integration of a stochastic differential equation driven by G-Brownian motion (G-SDE for short) in R can be reduced to the integration of an ordinary differential equation (ODE for short) parameterized by a variable in (Ω,F)(Ω,F). By this result, we obtain a comparison theorem for G-SDEs and its applications.</dcterms:abstract> <dc:contributor>Wang, Falei</dc:contributor> <dcterms:title>Stochastic differential equations driven by G-Brownian motion and ordinary differential equations</dcterms:title> <dc:creator>Wang, Falei</dc:creator> <dc:contributor>Luo, Peng</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto